Please use this identifier to cite or link to this item:
Title: A theorem on Schauder decompositions of Banach spaces
Author: Ariño Martín, Miguel Ángel
Keywords: Espais de Banach
Banach spaces
Issue Date: 1985
Publisher: Universitat Autònoma de Barcelona
Abstract: In this paper we prove that in a Banach space all Schauder decompositions are slirinking iff all Schauder decompositions are boundedly complete.
Note: Reproducció del document publicat a:
It is part of: Publicacions Matemàtiques, 1985, vol. 29, num. 1, p. 73-81
Related resource:
ISSN: 0214-1493
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
015310.pdf156.26 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.